Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Isentress and Intelence side effects?
Feb 28, 2011

I recently dropped Reyataz/Norvir for a combo of isentress and intelence. Mostly due to the lipodystrophy, giving me some effort to work it off.

Over the course of 3 days, I've started having a slightly embarrassing side effect. When I go to urinate, there's an excess of clear mucous that comes out my rear. Not a lot of fun! There having been any changes in my diet or anything else, so I'm pretty sure it's once of these drugs.

In any case, I wonder if you've heard of this reaction. I hope it's temporary, as I don't think I could accept living with that.

Response from Dr. Henry

I have not had any of my patients experience mucous rectal discharge due to raltegravir or etravirine though some patients have deloped more general loose stools that usaully abated over several weeks. Local or more generalized gut infections may contribute to that symptom so an evaluation is recommended if persistent or worsens.If any reader has had mucous rectal discharge from raltegravir or etravirine please post your experience. KH



Previous
got ur mail.
Next
Atripla and weight gain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement